# SDR DALA14024899212

- Difficulty date: March 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E HAS DAMAGED EXIT STRIP REPAIR BETWEEN STA XIS=50.5-XIS=68.5.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW ERA 523973-14, REV O.
